Scientific article
English

A mathematical analysis of optimized waveform relaxation for a small RC circuit

Published inApplied Numerical Mathematics, vol. 75, p. 61-76
Publication date2014-01
Citation (ISO format)
AL KHALEEL, Mohammad, GANDER, Martin Jakob, RUEHLI, Albert E. A mathematical analysis of optimized waveform relaxation for a small RC circuit. In: Applied Numerical Mathematics, 2014, vol. 75, p. 61–76. doi: 10.1016/j.apnum.2012.12.005
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
Journal ISSN0168-9274
45views
0downloads

Technical informations

Creation05/09/2023 16:26:57
First validation06/09/2023 14:58:17
Update time06/09/2023 14:58:17
Status update06/09/2023 14:58:17
Last indexation01/11/2024 06:58:03
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack